# SDR DALA2023022301366

- Difficulty date: February 18, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N861DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31973
- Aircraft time: 21,068 hours, 8,008 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4311500005500
- Part serial: N14091446023898
- Condition: Defective
- Part time: 27,217 hours, 8,645 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2634693) BREAKER AND OVEN CLOSED DOOR. AFTER 5 MINUTES, WE OPENED THE DOOR AND THE EMBER WAS EXTINGUISHED. R/R OVEN IN FWD GALLEY. REF B737 AMM 25-31. OPS CKS GOOD.
